Alert archive / Nevada / Red Flag Warnings in 2008

Red Flag Warning 28, NWS Las Vegas, NV

July 3, 20084 counties in Nevada

NWS Las Vegas, NV issued this red flag warning at Jul 3, 2008, 2:55 PM PDT for 4 counties in Nevada. It took effect at Jul 4, 2008, 11:00 AM PDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 3, 2008, 2:55 PM PDT (21:55 UTC)
In effect from
Jul 4, 2008, 11:00 AM PDT
Expired
Jul 4, 2008, 8:00 PM PDT
In force
9 hr
Issued by
NWS Las Vegas, NV

Counties Clark County, NV, Esmeralda County, NV, Lincoln County, NV, Nye County, NV

The radar

The Las Vegas radar (KESX), 215 km from the middle of the area, began a volume at 21:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Mercury/Desert R, NV (KDRA), launched 12:00Z, 9.9 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Mercury/Desert R, NV at 12:00Z on 2008-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Mercury/Desert R, NV at 12:00Z on 2008-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -50 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5336 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-50 m²/s²
0-3 km storm-relative helicity
-4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KVEF 032155
RFWVEF

RED FLAG WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
255 PM PDT THU JUL 3 2008

...|RED FLAG WARNING FOR PORTIONS OF SOUTHERN NEVADA ON FRIDAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY VALUES.

NVZ460>465-040600-
/O.NEW.KVEF.FW.W.0028.080704T1800Z-080705T0300Z/
ESMERALDA AND NYE COUNTY DESERTS/CNC DISPATCH-
LINCOLN COUNTY/ELY DISPATCH-NYE COUNTY DESERTS/LAS VEGAS DISPATCH-
SHEEP RANGE-SPRING MOUNTAINS-
CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH-
255 PM PDT THU JUL 3 2008

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM PDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM PDT FRIDAY. 

A TROUGH OF LOW PRESSURE PASSING NORTH OF THE AREA WILL BRING AN
INCREASE TO SOUTHWEST WINDS ALOFT...WHICH WILL IN TURN RESULT IN
INCREASED SURFACE WINDS ON FRIDAY AS THESE WINDS MIX DOWN TO THE
SURFACE. THESE INCREASED WINDS...COMBINED WITH VERY LOW RELATIVE
HUMIDITY VALUES WILL MEET RED FLAG WARNING CRITERIA DURING THE
AFTERNOON ON FRIDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXTREME FIRE GROWTH POTENTIAL.

$$
5 follow-up statements
000 
WWUS85 KVEF 040537
RFWVEF

RED FLAG WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
1037 PM PDT THU JUL 3 2008

...RED FLAG WARNING FOR PORTIONS OF SOUTHERN NEVADA ON FRIDAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY VALUES...

NVZ460>465-041345-
/O.CON.KVEF.FW.W.0028.080704T1800Z-080705T0300Z/
ESMERALDA AND NYE COUNTY DESERTS/CNC DISPATCH-
LINCOLN COUNTY/ELY DISPATCH-NYE COUNTY DESERTS/LAS VEGAS DISPATCH-
SHEEP RANGE-SPRING MOUNTAINS-
CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH-
1037 PM PDT THU JUL 3 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM PDT TO 8 PM PDT
FRIDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM PDT TO 8 PM PDT
FRIDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY ACROSS MUCH OF
SOUTHERN NEVADA.

A TROUGH OF LOW PRESSURE PASSING NORTH OF THE AREA WILL RESULT IN
AN INCREASE IN WINDS ON FRIDAY. SOUTHWEST SURFACE WINDS BETWEEN
15 AND 25 MPH WITH GUSTS TO AROUND 35 MPH WILL BE COMMON ACROSS
SOUTHERN NEVADA DURING THE AFTERNOON. THESE INCREASED WINDS WILL
COMBINED WITH THE VERY LOW RELATIVE HUMIDITY VALUES..RESULTING IN
RED FLAG CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXTREME FIRE GROWTH POTENTIAL.

$$
000 
WWUS85 KVEF 040949
RFWVEF

RED FLAG WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
249 AM PDT FRI JUL 4 2008

...RED FLAG WARNING FOR PORTIONS OF SOUTHERN NEVADA TODAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY...

NVZ460>465-041800-
/O.CON.KVEF.FW.W.0028.080704T1800Z-080705T0300Z/
ESMERALDA AND NYE COUNTY DESERTS/CNC DISPATCH-
LINCOLN COUNTY/ELY DISPATCH-NYE COUNTY DESERTS/LAS VEGAS DISPATCH-
SHEEP RANGE-SPRING MOUNTAINS-
CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH-
249 AM PDT FRI JUL 4 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM PDT THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FOR MUCH OF SOUTHERN NEVADA FROM
11 AM THIS MORNING TO 8 PM THIS EVENING FOR GUSTY WINDS AND LOW
RELATIVE HUMIDITY.

A TROUGH OF LOW PRESSURE PASSING NORTH OF THE AREA WILL RESULT IN
INCREASING WINDS TODAY. SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS
AROUND 35 MPH WILL BE COMMON ACROSS SOUTHERN NEVADA DURING THE
AFTERNOON. THESE INCREASED WINDS WILL COMBINE WITH VERY LOW
RELATIVE HUMIDITY TO CREATE CRITICAL FIRE WEATHER CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXTREME FIRE GROWTH POTENTIAL.

$$

MORGAN
000 
WWUS85 KVEF 041611
RFWVEF

RED FLAG WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
911 AM PDT FRI JUL 4 2008

...RED FLAG WARNING FOR PORTIONS OF SOUTHERN NEVADA TODAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY...

NVZ460>465-050015-
/O.CON.KVEF.FW.W.0028.080704T1800Z-080705T0300Z/
ESMERALDA AND NYE COUNTY DESERTS/CNC DISPATCH-
LINCOLN COUNTY/ELY DISPATCH-NYE COUNTY DESERTS/LAS VEGAS DISPATCH-
SHEEP RANGE-SPRING MOUNTAINS-
CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH-
911 AM PDT FRI JUL 4 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FOR MUCH OF SOUTHERN NEVADA FROM
11 AM THIS MORNING TO 8 PM THIS EVENING FOR GUSTY WINDS AND LOW
RELATIVE HUMIDITY.

A TROUGH OF LOW PRESSURE PASSING NORTH OF THE AREA WILL RESULT IN
INCREASING WINDS TODAY. SOUTHWEST WINDS OF 15 TO 25 MPH WITH
GUSTS AROUND 35 MPH WILL BE COMMON ACROSS SOUTHERN NEVADA DURING
THE AFTERNOON. THESE INCREASED WINDS WILL COMBINE WITH VERY LOW
RELATIVE HUMIDITY TO CREATE CRITICAL FIRE WEATHER CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXTREME FIRE GROWTH POTENTIAL.

$$
000 
WWUS85 KVEF 042118
RFWVEF

RED FLAG WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
218 PM PDT FRI JUL 4 2008

...RED FLAG WARNING FOR PORTIONS OF SOUTHERN NEVADA TODAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY...

NVZ460>465-050300-
/O.CON.KVEF.FW.W.0028.000000T0000Z-080705T0300Z/
ESMERALDA AND NYE COUNTY DESERTS/CNC DISPATCH-
LINCOLN COUNTY/ELY DISPATCH-NYE COUNTY DESERTS/LAS VEGAS DISPATCH-
SHEEP RANGE-SPRING MOUNTAINS-
CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH-
218 PM PDT FRI JUL 4 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING...

A RED FLAG WARNING WILL REMAIN IN EFFECT FOR MUCH OF SOUTHERN NEVADA
UNTIL 8 PM THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY.

SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS AROUND 35 MPH THAT HAVE
DEVELOPED ACROSS THE AREA WILL CONTINUE INTO THE EARLY EVENING.
THESE WINDS COMBINED WITH VERY LOW RELATIVE HUMIDITIES HAVE
RESULTED IN CRITICAL FIRE WEATHER CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXTREME FIRE GROWTH POTENTIAL.

$$
000 
WWUS85 KVEF 050256
RFWVEF

RED FLAG WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
756 PM PDT FRI JUL 4 2008


NVZ460>465-050400-
/O.EXP.KVEF.FW.W.0028.000000T0000Z-080705T0300Z/
ESMERALDA AND NYE COUNTY DESERTS/CNC DISPATCH-
LINCOLN COUNTY/ELY DISPATCH-NYE COUNTY DESERTS/LAS VEGAS DISPATCH-
SHEEP RANGE-SPRING MOUNTAINS-
CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH-
756 PM PDT FRI JUL 4 2008

...RED FLAG WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING FOR THE
SOUTHERN PORTION OF NEVADA.

WINDS ACROSS SOUTHERN NEVADA HAVE DECREASED THIS EVENING WITH
MOST GUSTS BELOW THE 35 MPH CRITERIA NEEDED FOR A RED FLAG
WARNING. ALTHOUGH RELATIVE HUMIDITY VALUES WILL BE SLOW TO RECOVER
TONIGHT WITH ONLY POOR RECOVERIES EXPECTED BY MORNING...THE
DECREASE IN WINDS WILL ALLOW FOR THE EXPIRATION OF THE RED FLAG
WARNING.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this red flag warning went out at Jul 3, 10:10 AM PDT, 4 hours 45 minutes earlier.

Area forecast discussion, Jul 3, 10:10 AM PDT, 4 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
1010 AM PDT THU JUL 3 2008

.SYNOPSIS...HIGH PRESSURE AND HOT CONDITIONS WILL CONTINUE TODAY.
AN EXCESSIVE HEAT WARNING WILL BE IN EFFECT TODAY FOR THE LOWER
DESERT AREAS. A WEAK UPPER LEVEL DISTURBANCE WILL MOVE THROUGH
THE FORECAST AREA ON FRIDAY DROPPING TEMPERATURES A COUPLE OF
DEGREES. HOT TEMPERATURES WILL CONTINUE THOUGH THE MIDDLE OF NEXT
WEEK WITH AFTERNOON HIGHS POSSIBLE APPROACHING HEAT ADVISORY
CONDITIONS ONCE AGAIN.
&&

.UPDATE...CURRENT FORECAST RIGHT ON TRACK SO NO MAJOR UPDATES WILL
BE NEEDED THIS MORNING. THE 12Z KDRA SOUNDING INDICATES ABOUT 2
DEGREES OF WARMING FROM JUST ABOVE THE SURFACE TO OVER 700MB...SO
EXCESSIVE HEAT WARNING STILL LOOKS GOOD. WATER VAPOR IMAGERY SHOWS
A PLUME OF MOISTURE FROM TROPICAL STORM BORIS GETTING CAUGHT UP IN
THE SOUTHWESTERLY FLOW. ALSO...OUTFLOWS FROM TSTMS ACROSS NORTHERN
MEXICO LAST NIGHT HAVE MOISTENED UP THE GULF OF CA...AND THE VWP
FROM YUMA INDICATES A SHALLOW /4KFT / PUSH OF MOIST AIR UP FROM THE
SOUTH...BUT WITH THE STRONG HIGH OVERHEAD...WE ARE JUST TOO STABLE
FOR ANY CONVECTION...WARRANTS A CLOSE WATCH THOUGH.

&&
.AVIATION...FOR MCCARRAN...LIGHT AND VARIABLE WINDS WILL BECOME
SOUTHWESTERLY AT 7-12 KTS WITH GUSTS OF 15-20 KTS THIS AFTERNOON AND
EVENING. WINDS LOOK TO THEN LESSEN AROUND 2Z FRI...THEN BECOME
VARIABLE BETWEEN 12Z AND 15Z FRI. HIGH LEVEL SMOKE LAYERS AT/ABOVE
25K FEET ARE EXPECTED THROUGH THE NEXT 24 HOURS. A FEW CLOUDS
AT/ABOVE 16K FEET POSSIBLE THIS AFTERNOON/EVENING AND FEW-SCT CLOUDS
AT/ABOVE 16K FEET TOMORROW AFTERNOON/EVENING IN THE LAS VEGAS
VALLEY. ISOLATED LATE AFTERNOON AND EVENING THUNDERSTORMS ARE
POSSIBLE IN THE PEACH SPRINGS CORRIDOR OVER THE WEEKEND.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...THE MAIN CONCERN WILL BE SMOKE LAYERS ALOFT WITH
VISIBILITY POTENTIALLY LOWERING TO MVFR LEVELS IN AREAS OF THE
EASTERN SLOPES OF THE SOUTHERN SIERRA AND IN THE OWENS VALLEY.
OTHERWISE LIGHT WINDS BECOMING SOUTHWEST AT 10-20 KTS THIS
AFTERNOON/EVENING...THEN BETWEEN 6Z AND 12Z...DIURNAL WINDS SHOULD
DEVELOP. FEW-SCT CLOUDS THIS AFTERNOON/EVENING ACROSS MOHAVE COUNTY
AND THE SAN BERNARDINO COUNTY DESERTS. AN INCREASE IN MOISTURE OVER
THE WEEKEND MAY ALLOW FOR ISOLATED TSTMS TO DEVELOP IN THE
AFTERNOON/EVENING ACROSS THE HIGHER ELEVATIONS OF MOHAVE COUNTY.

&&
.PREV DISCUSSION...SHORT TERM...TODAY THROUGH SATURDAY NIGHT.

AFTERNOON HIGH TEMPERATURES TODAY CONTINUE TO BE A CHALLENGE. AM
KIND OF SURPRISED THE OFFICIAL HIGH FOR WEDNESDAY WAS ONLY 109
DEGREES. BASED ON THICKNESS SCHEMES AND 850 TEMPERATURES...AFTERNOON
HIGHS TODAY SHOULD BE AROUND 111 DEGREES...JUST BELOW HEAT
ADVISORY CRITERIA. THE MAV CONTINUES TO BE THE WARMEST GUIDANCE
WITH 113 /00Z RUN/ AND 112 /06Z RUN/. WILL GO WITH 112 ALTHOUGH IT
MIGHT NOT GET THAT HOT OFFICIALLY. REALLY DON/T WANT TO YANK DOWN
THE EXCESSIVE HEAT WARNING SINCE IT IS ALREADY OUT AND WELL
ADVERTISED. BESIDES THERE WILL BE PLENTY OF PLACES ACROSS LAS
VEGAS VALLEY THAT HAVE READINGS ABOVE 112 DEGREES...MAYBE JUST NOT
THE OFFICIAL OBSERVING SITE.

A WEAK UPPER LEVEL SHORT WAVE WILL MOVE THROUGH ON FRIDAY
DROPPING TEMPERATURES A DEGREE OR SO. THERE IS ALSO THE POTENTIAL
FOR SOME GUSTY WINDS DURING THE AFTERNOON HOURS. THE WINDS WILL BE
MORE OF A FIRE WEATHER CONCERN AND MAINLY CONFINED TO THE UPPER
ELEVATIONS AND NORTHERN LINCOLN COUNTY.

THE MODELS STILL DIFFER ON HOW MUCH MOISTURE WILL RETURN TO THE
AREA ON SATURDAY. THE HIGH REALLY FLATTENS OUT AND THE NAM AND GFS
SUPPRESS THE POPS FOR MOHAVE COUNTY. THE EUROPEAN STILL BRINGS A
SLUG OF MOISTURE INTO THE AREA. NOT EXACTLY SURE WHERE THE
MOISTURE COMES FROM UNLESS IT IS TRYING TO TAP INTO MOISTURE FROM
T.S. DOUGLAS. AT THIS TIME THE STORM SHOULD NOT REALLY HAVE AN
AFFECT ON OUR SENSIBLE WEATHER. WILL KEEP SOME LOW END SLIGHT
CHANCE POPS FOR MOHAVE COUNTY ON SATURDAY. DRY LIGHTNING MIGHT BE
MORE OF A CONCERN.

.LONG TERM...A WEAK SHORTWAVE PASSES NORTH OF THE AREA SUNDAY
FLATTENING THE UPPER RIDGE AND KEEPING TEMPERATURES SUPPRESSED
SOMEWHAT. BEGINNING MONDAY AND CONTINUING THROUGH THE WEEK...HIGH
PRESSURE RE-ASSERTS ITSELF OVER THE SOUTHWEST AND HIGHER TEMPS
RETURN. LATEST MOS GUIDANCE PUSHES HIGH TEMPERATURES IN LAS VEGAS TO
114/113 TUESDAY/WEDNESDAY AND RAW GFS DATA GIVES 116/117. THIS WOULD
NOT ONLY EXCEED HEAT ADVISORY CRITERIA BUT BREAK RECORDS FOR THOSE
DATES. WHILE THIS MAY BE A TREND IN THE RIGHT DIRECTION...THE
OFFICIAL FORECASTED HIGH WILL REMAIN 111 BOTH DAYS FOR THIS PACKAGE.

AS FOR MOISTURE...MAINLY DRY CONDITIONS EXPECTED OVER THE AREA WITH
THE EXCEPTION OF MOHAVE COUNTY WHERE ISOLATED THUNDER IS POSSIBLE
EACH AFTERNOON/EVENING. THE ECMWF TRIES TO SUGGEST DEEPER MOISTURE
APPROACHING THE AREA LATE IN THE WEEK. THIS APPEARS TO BE TIED TO AN
INVERTED TROUGH OR LOW MOVING FROM SOUTHEAST TO NORTHWEST ACROSS
MEXICO AT THE BASE OF THE RIDGE. HOWEVER...THE MOISTURE REMAINS WELL
SOUTH OF THE AREA BY THE END OF DAY 7 SO WILL JUST KEEP AN EYE ON IT
FOR NOW.
&&

.FIRE WEATHER...AS THE WEAK SHORT WAVE TROFF MOVES THROUGH ON
FRIDAY GUSTY WINDS COULD OCCUR. THE MAIN AREAS OF CONCERN WOULD BE
THE HIGHER ELEVATIONS AND NORTHERN LINCOLN COUNTY /FIRE ZONE 461/.
THE RH VALUES WILL CONTINUE TO BE LOW AND WINDS COULD GUST TO 35
MPH IN AFTERNOON AND EVENING HOURS FOR THREE TO SIX HOURS. NOT ALL
THAT CONFIDENT JUST YET SO WILL HOLD OFF ON A WATCH. THE OTHER
CONCERN COULD BE DRY LIGHTNING FOR MOHAVE COUNTY ON SATURDAY AS
INSTABILITY DECREASES WITH LI/S AND SHOWALTER GOING NEGATIVE AND
0-1KM CAPE AROUND 100-500 J/KG.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...EXCESSIVE HEAT WARNING FROM 11 AM THIS MORNING TO 8 PM PDT THIS
     EVENING FOR NVZ016-017-020>022.
AZ...EXCESSIVE HEAT WARNING FROM 11 AM THIS MORNING TO 8 PM MST THIS
     EVENING FOR AZZ002-003-036.
CA...EXCESSIVE HEAT WARNING FROM 11 AM THIS MORNING TO 8 PM PDT THIS
     EVENING FOR CAZ522>527.
&&

KENNEDY/STACHELSKI/81/SALMEN

HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Jul 3, 4:41 AM PDT, 10 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
441 AM PDT THU JUL 3 2008

AZZ001>003-036-CAZ522>527-NVZ016-017-020>022-040245-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-DEATH VALLEY NATIONAL PARK-
WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN-
CADIZ BASIN-SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY-
441 AM PDT THU JUL 3 2008 /441 AM MST THU JUL 3 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

AN EXCESSIVE HEAT WARNING IS IN EFFECT FROM 11 AM UNTIL 8PM
PDT FOR ELEVATIONS BELOW 4000 FEET. PLEASE REFER TO RNONPWVEF FOR
ADDITIONAL DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ISOLATED THUNDERSTORMS ARE POSSIBLE SATURDAY THROUGH
MONDAY...MAINLY IN THE AFTERNOON AND EVENING HOURS ACROSS MOHAVE
COUNTY.  THE MAIN CONCERN WILL BE THE POTENTIAL FOR DRY LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

CAZ519>521-NVZ014-015-018-019-040245-
EASTERN SIERRA SLOPES-OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-SHEEP RANGE-
SPRING MOUNTAINS-
441 AM PDT THU JUL 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CALIFORNIA AND
SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

Nearby

Red Flag Warnings in Nevada, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.